Items where Subject is "Mathematical sciences > Mathematics > Pure mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: E | V
Number of items at this level: 12.

E

Elduque, Alberto and Villa, Oliver (2008) The Existence of Superinvolutions. Journal of Algebra, 319 (10). pp. 4338-4359. ISSN 0021-8693

Ellers, Erich W. and Villa, Oliver (2011) Commutators of symmetries in characteristic 2. Linear Algebra and its Applications, 434 (6). pp. 1588-1593.

Ellers, Erich W. and Villa, Oliver (2015) Half turns in characteristic 2. Linear Algebra and its Applications, 483. pp. 221-226. ISSN 0024-3795

V

Villa, Oliver (2017) Conjugation of Elements in Central Simple Algebras. Communications in Algebra, 45 (5). pp. 2047-2051. ISSN 0092-7872

Villa, Oliver (1997) On Division Algebras of Degree 3. Masters thesis, ETH Zürich.

Villa, Oliver (2001) On Quadratic Quaternion Forms and Triality. PhD thesis, ETH Zürich.

Villa, Oliver (2003) An example of a bireflectional spin group. Archiv der Mathematik, 81 (1). pp. 1-4. ISSN 0003-889X

Villa, Oliver and Elduque, Alberto (2005) A Note on the Linkage of Hurwitz Algebras. Manuscripta Mathematica, 117 (1). pp. 105-110. ISSN 0025-2611

Villa, Oliver and Ellers, Erich W. (2005) Siegel Transformations for even characteristic. Linear Algebra and its Applications, 395. pp. 163-174. ISSN 0024-3795

Villa, Oliver and Ellers, Erich W. (2004) The special orthogonal is trireflectional. Archiv der Mathematik, 82 (2). pp. 122-127. ISSN 0003-889X

Villa, Oliver and Knus, Max-Albert (2001) Quadratic Quaternion Forms, Involutions and Triality. Documenta Mathematica. pp. 201-218. ISSN 1431-0643

Villa, Oliver and Lewis, David and Mahmoudi, Mohammad and Tignol, Jean-Pierre (2006) Decomposable Quadratic Forms and Involutions. Journal of Algebra, 298 (2). pp. 612-629. ISSN 0021-8693

This list was generated on Sat Nov 25 08:52:11 2017 CET.